# SDR SWAA2015120246620

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 49,786 hours, 29,028 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A41002
- Part serial: 001009
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12, GND SPOILER BOARD DELAMINATED AT OTBD SUPPORT STIFFENER.  R & R NR 12 GND SPOILER IAW MM.
